Acta Mathematica, 2009, Volume 205

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Erratum to: “Distinguished varieties”

Jim Agler Department of Mathematics, University of California John E. MCCarthy Departiment of Mathematics, Washington University

TBD mathscidoc:1701.332016

Acta Mathematica, 205, (1), 1-3, 2009.11
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 248 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the regularization of conservative maps

Artur Avila CNRS UMR 7586 Institut de Mathématiques de Jussieu, 175 rue du Chevaleret, Paris, France

TBD mathscidoc:1701.332017

Acta Mathematica, 205, (1), 5-18, 2008.10
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 421 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Fourier spectrum of critical percolation

Christophe Garban CNRS Département de mathématiques (UMPA) École normale supérieure de Lyon, Lyon Cedex 07, France Gábor Pete Department of Mathematics, University of Toronto Oded Schramm Theory Group of Microsoft Research, One Microsoft Way

TBD mathscidoc:1701.332018

Acta Mathematica, 205, (1), 19-104, 2008.5
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 498 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Discrete series characters for affine Hecke algebras and their formal degrees

Eric Opdam Korteweg de Vries Institute for Mathematics, University of Amsterdam Maarten Solleveld Mathematisches Institut, Universität Göttingen

TBD mathscidoc:1701.332019

Acta Mathematica, 205, (1), 105-187, 2008.6
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 336 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Dimension of quasicircles

Stanislav Smirnov Section de Mathématiques, Université de Genève

Dynamical Systems mathscidoc:1701.11002

Acta Mathematica, 205, (1), 189-197, 2008.10
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 473 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Monge–Ampère equations in big cohomology classes

Sébastien Boucksom Institut de Mathématiques de Jussieu, CNRS–Université Pierre et Marie Curie Philippe Eyssidieux Institut Fourier, Université Grenoble 1 Vincent Guedj Institut de Mathématiques de Toulouse, Université Paul Sabatier Ahmed Zeriahi Institut de Mathématiques de Toulouse, Université Paul Sabatier

Analysis of PDEs Differential Geometry mathscidoc:1701.03002

Acta Mathematica, 205, (2), 199-262, 2009.1
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 396 downloads ] [ 0 comments ] [ Cited by 44 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The endpoint case of the Bennett–Carbery–Tao multilinear Kakeya conjecture

Larry Guth Department of Mathematics, University of Toronto

TBD mathscidoc:1701.332020

Acta Mathematica, 205, (2), 263-286, 2008.12
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 435 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Geodesics in large planar maps and in the Brownian map

Jean-François Le Gall Université Paris-Sud, Département de Mathématiques, Bâtiment 425, Orsay Cedex, France

TBD mathscidoc:1701.332021

Acta Mathematica, 205, (2), 287-360, 2008.6
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 616 downloads ] [ 0 comments ] [ Cited by 33 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Prime and almost prime integral points on principal homogeneous spaces

Amos Nevo Technion – Israel Institute of Technology, Technion City, Haifa, Israel Peter Sarnak School of Mathematics, Institute for Advanced Study, Einstein Drive, Princeton, NJ, U.S.A.

TBD mathscidoc:1701.332022

Acta Mathematica, 205, (2), 361-402, 2008.11
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 864 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved